# SDR CA150325020

- Difficulty date: March 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE OPERATOR REPORTED INTERMITTENT EVENTS WITH ACHIEVING RATED POWER AT DIFFERENT SETTINGS INCLUDING CLIMB AND CRUISE. THE PROPELLER GOVERNOR IS SUSPECTED.
